# SDR CA000328018

- Difficulty date: March 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 74,529 hours
- Engine: Pwa JT8D7
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINT UNABLE TO RESET CARGO LIGHT CB. WIRING INSIDE ONE FORWARD CARGO LIGHT POT ASSY WAS SHORTING. WIRE INSULATION MISSING AND BRITTLE FROM HEAT. WIRE HARNESS REPLACED IN ALL LIGHT ASSEMBLIES. FLEET CAMPAIGN TO BE CARRIED OUT.
